# SDR FDEA201611113978

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: NBA6262
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER HAS DAMAGE.   REPAIRED THE L1 DOOR IAW SRM 52-10-00 FIG 12A VOL 1.
